Missouri, 2011Flash Flooding and Hail in Missouri, April 24 to 26, 2011
April 24 to 26, 2011 · NWS PAH · 7 events in 5 counties and zones
Several clusters of thunderstorms occurred along a nearly stationary surface front that extended from northern Arkansas northeast across the Lower Ohio Valley. Within a belt of 500-1500 j/kg mixed-layer cape and along the southern fringe of the stronger mid level flow, a few storms produced some rotation and large hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $60,000
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Several clusters of thunderstorms occurred along a nearly stationary surface front that extended from northern Arkansas northeast across the Lower Ohio Valley. Within a belt of 500-1500 j/kg mixed-layer cape and along the southern fringe of the stronger mid level flow, a few storms produced some rotation and large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Apr 24, 11:51 AM CST, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 24, 11:51 AM CST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1251 PM CDT SUN APR 24 2011
.UPDATE...
UPDATED AVIATION DISCUSSION FOR 18Z TAF ISSUANCE. UPDATED PUBLIC
PRODUCTS...MAINLY TO KEEP UP WITH FRONTAL POSITIONING AND IMPACT ON
TEMPERATURES AND DEWPOINTS. LOOKS LIKE BEST SEVERE SHOT WILL BE
ALONG THE SOUTHERN BORDER OF THE AREA...AND POSSIBLY INTO WESTERN
KENTUCKY.
&&
.DISCUSSION...
HISTORICAL TYPE OF EVENT SEEMS TO BE UNFOLDING ACROSS MUCH OF THE
OHIO AND MID MS RIVER VALLEY THIS EASTER WEEKEND...WHICH WILL LAST
INTO MUCH OF NEXT WEEK...ESP IN REGARDS TO EXTENDED PERIODS OF
HEAVY RAINFALL AND EVEN THE POSSIBILITY OF ON AND OFF SEVERE
THUNDERSTORMS.
ALREADY HAVE RADAR/SATELLITE AND SOME ACTUAL REPORTS OF 3 TO 6
INCHES OF RAINFALL IN THE PAST 12 TO 24 HOURS OVER MUCH OF
SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND ALONG THE OHIO RIVER IN
SOUTHWEST INDIANA AND KENTUCKY.
IN A NUTSHELL...PERIODS OF HEAVY RAIN AND SEVERE THUNDERSTORMS
THREAT WILL CONTINUE THROUGH MID WEEK AS DEEP/RICH SWLY FLOW
REGIME MAINTAINS ITSELF...ALONG WITH THE PASSAGE OF MULTIPLE
STRONG MID LEVEL SHORT WAVES AND A QUASI STATIONARY BOUNDARY THAT
WILL FEATURE SEVERAL SURFACE LOW PRESSURE SYSTEMS DURING THE
PERIOD.
HAVE ISSUED FLASH FLOOD EMERGENCY THIS MORNING FOR MUCH OF
SOUTHEAST MISSOURI. WATER RESCUES HAVE BEEN REPORTED NEAR POPLAR
BLUFF...WITH WATER REPORTED IN SOME HOMES. SAME AREA IS GETTING
POUNDED BY ANOTHER QUICK 1 TO 3 INCHES...SO BELIEVE EMERGENCY
CONDITIONS ARE LIKELY IN PORTIONS OF SOUTHEAST MISSOURI THIS
EASTER MORNING. LATEST SATELLITE TRENDS CONTINUE OT SHOW CLOUD TO
COOLING MOVING INTO THE MID MS RIVER VALLEY.
AM QUITE CONCERNED ABOUT THOSE VENTURING OUT FOR EASTER MORNING
SERVICES IN SOME OF THESE AREAS.
YET ANOTHER STORM COMPLEX IS FORMING OUT IN OKLAHOMA. EXPECT
PERIODS OF HEAVY RAIN TO CONTINUE OFF AN ON OVER ALL EXCEPT THE
SRN PENNYRILE....ESP THROUGH AT LEAST TUE MORNING...WHEN A
STRONGER SFC LOW SHOULD LIFT NE TOWARD LAKE MICHIGAN. NEGATIVELY
TILTED STRONG SHORT WAVE WILL ADD TO OVERALL UPPER
DIVERGENCE/ASCENT AND MAY BE THE NEXT CHC OF EXTENSIVE SEVERE
STORM OUTBREAK. THIS WOULD MOST LIKELY OCCUR MONDAY AFTERNOON INTO
MONDAY EVENING. ALL OF THIS...COMBINED WITH PRECIPITABLE WATER
VALUES RUNNING OVER 1.65 INCHES...SPELLS VERY BAD NEWS FOR MUCH OF
THE REGION.
DUE TO ALL MENTIONED ABOVE...AND AFTER COLLAB WITH NEIGHBORING
OFFICES...HAVE DECIDED TO GO AHEAD AND EXTEND THE FLASH FLOOD
WATCH AT LEAST THROUGH TUE MORNING. THIS IS ALREADY A MAJOR EVENT
IN SOME LOCATIONS...AND THINGS ARE ONLY GOING TO WORSEN.
IF THAT IS NOT ENOUGH...AFTER THE AFOREMENTIONED SFC FRONT MOVES
THROUGH TUE MORNING....IT SHOULD STALL JUST SOUTH OF OUR
REGION...THEN RETURN AS A WARM FRONT TUE NIGHT/WED TIME
FRAME...AND BRING YET ANOTHER ROUND OF HEAVY RAINS AND POSSIBLY
SEVERE STORMS.
VERY DANGEROUS SITUATION SEEMS TO BE SETTING UP ACROSS THE LOWER
OHIO VALLEY AND MID MISSISSIPPI RIVER VALLEY THIS EASTER WEEKEND
INTO NEXT WEEK. ALREADY BIG SPRINGS AND FARMINGTON MO REPORTING
OVER 5 INCHES OVERNIGHT. POSSIBLY ANOTHER 7 TO 10 INCHES ON THE
WAY....AND MANY RIVERS ALREADY IN FLOOD. PAINTS AN UGLY PICTURE
FOR SURE.
&&
.AVIATION...
KCGI CURRENTLY IS BEHIND THE FRONT...AND ITS NORTHEAST WINDS MAY
SHIFT BACK TO THE SOUTH LATER THIS EVENING. THUNDERSTORMS WILL BE
PREVALENT THROUGHOUT THE AREA THIS AFTERNOON...AND MAY LINGER WELL
INTO THE EVENING AT KEVV AND KOWB. COMPUTER GUIDANCE IS INDICATING
ANOTHER ROUND EARLY TOMORROW MORNING IN THE WEST AND SHIFT EAST
THROUGH THE MORNING. OUTSIDE OF THUNDER MAY SEE SOME IFR CEILINGS ON
THE COOL SIDE OF THE FRONT...AND PERIODIC MVFR CEILINGS ELSEWHERE.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BALLARD-CALDWELL-
CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-
HOPKINS-LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-UNION KY-
WEBSTER.
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BOLLINGER-BUTLER-
CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ALEXANDER-EDWARDS-
FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR GIBSON-PIKE-POSEY-
SPENCER-VANDERBURGH-WARRICK.
&&
MEFFERTHazardous weather outlook, Apr 24, 4:42 AM CST, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
542 AM CDT SUN APR 24 2011
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-251000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
542 AM CDT SUN APR 24 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.
.DAY ONE...TODAY AND TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT NORTHWEST OF A MURRAY KENTUCKY TO
GREENVILE KENTUCKY LINE. PERIODS OF HEAVY RAINFALL WILL BE
LIKELY...ESPECIALLY EARLY IN THE MORNING OVER WESTERN KENTUCKY...AND
LATER IN THE AFTERNOON AREA WIDE. PLEASE REFER TO THE FLASH FLOOD
WATCH PRODUCT FOR ADDITIONAL DETAILS.
THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS
AFTERNOON...FOR THE ENTIRE QUAD STATE REGION. SOME OF THIS RISK
WILL DEPEND ON WHETHER THE SUN CAN BREAK OUT TODAY...WHICH WOULD
HELP TO DESTABILIZE THE ATMOSPHERE. IF STORMS DO ERUPT...LARGE
HAIL AND DAMAGING WIND GUSTS WOULD BE THE PRIMARY HAZARDS...THOUGH
AN ISOLATED TORNADO CANNOT BE RULED OUT. TORRENTIAL DOWNPOURS AND
DEADLY LIGHTNING WILL ALSO BE LIKELY IN ANY THUNDERSTORMS.
MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND LEVELS
WILL ONLY BE GOING UP WITH THE ADDITIONAL RAINFALL. PLEASE REFER
OUR RIVER FLOOD PRODUCTS AT
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING IN
ALL AREAS NORTHWEST OF A MURRAY KENTUCKY TO GREENVILLE KENTUCKY
LINE. MULTIPLE PERIODS OF THUNDERSTORMS WITH HEAVY RAINFALL WILL
CONTINUE OVER MUCH OF THE QUAD STATE THROUGH MID WEEK...AS SEVERAL
AREAS OF LOW PRESSURE LIFT NORTHEAST ALONG A FRONTAL BOUNDARY THAT
SHOULD REMAIN CLOSE TO THE AREA. SEVERAL INCHES OF RAIN WILL BE
POSSIBLE...ESPECIALLY WHERE THUNDERSTORMS MOVE REPEATEDLY OVER THE
SAME LOCATIONS. ADDITIONAL RAINFALL AMOUNTS OF 6 TO 10 INCHES ARE
POSSIBLE THROUGH MID WEEK.
THE POTENTIAL EXISTS FOR SEVERE STORMS WITH LARGE HAIL...DAMAGING
WINDS AND SOME TORNADOES...ESPECIALLY MONDAY AFTERNOON...MONDAY
NIGHT AND POSSIBLY INTO TUESDAY. A SLIGHT RISK OF SEVERE STORMS
EXTENDS INTO WEDNESDAY OVER MUCH OF WESTERN KENTUCKY.
MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND FLOODING
WILL ONLY WORSEN WITH THE ADDITIONAL RAINFALL. FOR ADDITIONAL
INFORMATION...PLEASE REFER TO OUR RIVER FLOOD PRODUCTS AT
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH .
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED EACH DAY FROM THIS
EASTER SUNDAY THROUGH THE MID WEEK TIME FRAME. SPOTTERS SHOULD
ALSO REPORT ANY FLOODING PROBLEMS THEY ENCOUNTER DURING THE NEXT
SEVERAL DAYS.
In the hours before
Local storm report, Apr 24, 10:53 AM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1153 AM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM HEAVY RAIN NEWBURGH 37.95N 87.40W
04/24/2011 M3.81 INCH WARRICK IN TRAINED SPOTTER
3 DAY RAINFALL TOTAL.
&&
SMITTYLocal storm report, Apr 24, 11:31 AM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1231 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM FLOOD DIX 38.44N 88.94W
04/24/2011 JEFFERSON IL TRAINED SPOTTER
EAST GRAND ROAD FLOODED AND IMPASSABLE. NORTH BOYD LANE
FLOODED.
&&
SMITTYLocal storm report, Apr 24, 11:38 AM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1238 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HEAVY RAIN 1 E KIRKSEY 36.68N 88.41W
04/24/2011 M1.00 INCH CALLOWAY KY TRAINED SPOTTER
ONE INCH OF RAINFALL IN 15 MINUTES NEAR INTERSECTION OF
KIRKSEY-ALMO AND KIRKSEY ROAD.
&&
SMITTYSpecial weather statement, Apr 24, 11:38 AM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1238 PM CDT SUN APR 24 2011
ILZ090-092>094-KYZ002>009-011>013-MOZ110>112-114-241830-
PULASKI IL-ALEXANDER IL-MASSAC IL-POPE IL-LIVINGSTON KY-CALDWELL KY-
BALLARD KY-MCCRACKEN KY-LYON KY-MARSHALL KY-TRIGG KY-CARLISLE KY-
GRAVES KY-HICKMAN KY-CALLOWAY KY-STODDARD MO-SCOTT MO-MISSISSIPPI MO-
NEW MADRID MO-
1238 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POPE...MASSAC...
ALEXANDER AND PULASKI COUNTIES IN SOUTHERN ILLINOIS...AND
CALLOWAY...HICKMAN...GRAVES...CARLISLE...TRIGG...MARSHALL...LYON...
MCCRACKEN...BALLARD...SOUTHERN CALDWELL AND SOUTHERN LIVINGSTON
COUNTIES IN WESTERN KENTUCKY...AND NORTHEASTERN NEW MADRID...
MISSISSIPPI...SCOTT AND STODDARD COUNTIES IN SOUTHEAST MISSOURI
UNTIL 130 PM CDT...
AT 1235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING DIME SIZE HAIL...
AND STRONG WIND GUSTS AROUND 40 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SIKESTON MISSOURI TO MAYFIELD AND MURRAY
KENTUCKY. THESE STORMS WERE MOVING NORTHEAST AT 35 MPH.
LOCATIONS THAT MAY BE IMPACTED INCLUDE SIKESTON...CHARLESTON...
LA CENTER...PADUCAH...BARDWELL...MAYFIELD...BENTON...AND LEDBETTER.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. THIS STORM
WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON
AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY
RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
Special weather statement, Apr 24, 11:45 AM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1245 PM CDT SUN APR 24 2011
ILZ088-089-092-093-MOZ087-111-241830-
PULASKI IL-ALEXANDER IL-JOHNSON IL-UNION IL-SCOTT MO-
CAPE GIRARDEAU MO-
1245 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR UNION...JOHNSON...NORTHERN
ALEXANDER AND NORTHERN PULASKI COUNTIES IN SOUTHERN ILLINOIS...AND
SOUTHEASTERN CAPE GIRARDEAU AND NORTHERN SCOTT COUNTIES IN SOUTHEAST
MISSOURI UNTIL 130 PM CDT...
AT 1240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND STRONG
WINDS AROUND 40 MPH. THIS STORM WAS LOCATED NEAR DUTCHTOWN...MOVING
EAST NORTHEAST AT 40 MPH.
LOCATIONS THAT MAY BE IMPACTED INCLUDE CAPE GIRARDEAU...THEBES...
JONESBORO...ULLIN...ANNA...COBDEN...DONGOLA...CYPRESS...GOREVILLE...
AND VIENNA.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. THIS STORM
WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON
AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY
RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
Local storm report, Apr 24, 12:22 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
122 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM HEAVY RAIN BENTON 36.85N 88.36W
04/24/2011 M0.50 INCH MARSHALL KY TRAINED SPOTTER
HALF INCH OF RAIN IN 15 MINUTES.
&&
SMITTYFlash Flood, Stoddard
- When
- April 24, 1:00 PM CST to 3:00 PM CST
- Where
- Stoddard County, Dudley to 2.9 mi SSE of Dudley
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 36.780, -90.100
In Dudley, a water rescue of a family was necessary. A 72-hour rainfall measurement of 7.80 inches was recorded at Dexter.
Flash Flood, Carter
- When
- April 24, 1:55 PM CST to 3:30 PM CST
- Where
- Carter County, 6.13 mi NNW of Ellsinore to 5.89 mi NNW of Ellsinore
- Cause
- Heavy Rain
- Property damage
- $60,000
- Reported by
- Trained Spotter
- Coordinates
- 37.012, -90.793
Five feet of water was running across the intersection of Highway H and County Road 327. Washed out trees were in the roadway. Sections of County Road 327 were washed out.
Hail, Ripley
- When
- April 24, 8:40 PM CST
- Where
- Ripley County, 4 mi S of Doniphan
- Measured
- 0.75 in hail
- Reported by
- Unknown
- Coordinates
- 36.562, -90.820
Hail, Butler
- When
- April 24, 9:12 PM CST
- Where
- Butler County, 1.36 mi WSW of Neelyville
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.561, -90.522
Hail, Scott
- When
- April 24, 10:00 PM CST
- Where
- Scott County, 0.55 mi E of Benton
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 37.100, -89.560
Hail, Stoddard
- When
- April 24, 10:08 PM CST to 10:13 PM CST
- Where
- Stoddard County, 0.89 mi SW of Dexter
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.790, -89.960
Flash Flood, Stoddard
- When
- April 25, 4:00 AM CST to April 26, 9:00 AM CST
- Where
- Stoddard County, Advance to 1.46 mi N of Buffington
- Cause
- Dam / Levee Break
- Reported by
- Newspaper
- Coordinates
- 37.100, -89.920
A small levee was breached on the Castor River in the Circle City area. Flooding affected a large stretch of the Castor River in Stoddard County. Four homes were evacuated in the Swinton and Brownwood area. Sandbagging efforts were conducted west of Advance. The resident who reported the levee breach heard water rushing by her house. Roads into that area were flooded, making it difficult for rescue workers to reach the area. Some residents evacuated voluntarily. Homes and businesses near Highway C were threatened.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Arkansas, April 24 to 30, 20117 deaths · 59 injured · $240 million · EF3 · 209 events
- Tornadoes and Flash Flooding in Arkansas, April 24 to 30, 2011$2.2 million · EF2 · 31 events
- Rip Current in Florida, April 24, 20111 death · 1 injured · 1 event
- Hail and Damaging Winds in Texas, April 24 to 25, 2011$502,000 · 2.75 in hail · 68 events
- Flash Flood and Flooding in Missouri, April 24 to 30, 2011$4.8 million · 6 events
- Flooding in Missouri, April 24 to 30, 2011$1.3 million · 11 events
- Tornadoes and Flash Flooding in Oklahoma, April 24 to 25, 2011$220,000 · EF0 · 37 events
- Tornadoes and Flash Flood in Texas, April 24 to 25, 2011$150,000 · EF0 · 38 events
- Flash Flooding and Hail in Arkansas, April 24 to 25, 2011$175,000 · 1.75 in hail · 18 events
- Flash Flooding and Hail in Kentucky, April 24 to 25, 2011$130,000 · 1.25 in hail · 16 events
- Flooding in Illinois, April 24 to 30, 2011$110,000 · 19 events
- Tornado in Arkansas, April 24, 2011$70,000 · EF1 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 296546, 296565, 290325, 290317, 290318, 290319, 296687.